Alert archive / Alabama / Gale Warnings in 2019
Gale Warning 4, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Nov 11, 2019, 3:13 PM CST. It took effect at Nov 12, 2019, 3:00 AM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2019, 3:13 PM CST (21:13 UTC)
- In effect from
- Nov 12, 2019, 3:00 AM CST
- Expired
- Nov 12, 2019, 5:57 PM CST
- In force
- 15 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
322 WHUS74 KMOB 112113 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 313 PM CST Mon Nov 11 2019 GMZ630>632-650-655-670-675-120515- /O.UPG.KMOB.GL.A.0001.191112T0900Z-191113T1200Z/ /O.NEW.KMOB.GL.W.0004.191112T0900Z-191113T0000Z/ /O.EXB.KMOB.SC.Y.0044.191113T0000Z-191113T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 313 PM CST Mon Nov 11 2019 ...GALE WARNING IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 9 AM CST WEDNESDAY... The National Weather Service in Mobile has issued a Gale Warning, which is in effect from 3 AM to 6 PM CST Tuesday. A Small Craft Advisory has also been issued beginning 6 PM Tuesday to 9 AM CST Wednesday. * WINDS...25 to 30 knots with frequent gusts to 35 knots over Mobile Bay and the Mississippi Sound. 30 to 35 knots with frequent gusts to 45 knots over coastal waters. * WAVES/SEAS...2 to 4 feet over Mobile Bay and Mississippi Sound, 5 to 7 feet over the nearshore waters, and 8 to 12 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ633>636-120515- /O.EXT.KMOB.SC.Y.0044.191112T0900Z-191113T1500Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 313 PM CST Mon Nov 11 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TUESDAY TO 9 AM CST WEDNESDAY... * WINDS...North 20 to 25 knots with frequent gusts up to 33 knots. * WAVES/SEAS...2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
4 follow-up statements
211 WHUS74 KMOB 120424 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1024 PM CST Mon Nov 11 2019 GMZ630>632-650-655-670-675-121300- /O.CON.KMOB.GL.W.0004.191112T0900Z-191113T0000Z/ /O.CON.KMOB.SC.Y.0044.191113T0000Z-191113T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1024 PM CST Mon Nov 11 2019 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TUESDAY TO 9 AM CST WEDNESDAY... * WINDS...25 to 30 knots with frequent gusts to 35 knots over Mobile Bay and the Mississippi Sound. 30 to 35 knots with frequent gusts to 45 knots over coastal waters. * WAVES/SEAS...2 to 4 feet over Mobile Bay and Mississippi Sound, 5 to 7 feet over the nearshore waters, and 8 to 12 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ633>636-121300- /O.CON.KMOB.SC.Y.0044.191112T0900Z-191113T1500Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1024 PM CST Mon Nov 11 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 9 AM CST WEDNESDAY... * WINDS...North 20 to 25 knots with frequent gusts up to 33 knots. * WAVES/SEAS...2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
824 WHUS74 KMOB 121132 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 532 AM CST Tue Nov 12 2019 GMZ630>632-650-655-670-675-122000- /O.CON.KMOB.GL.W.0004.000000T0000Z-191113T0000Z/ /O.CON.KMOB.SC.Y.0044.191113T0000Z-191113T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 532 AM CST Tue Nov 12 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY... * WINDS...25 to 30 knots with frequent gusts to 35 knots over Mobile Bay and the Mississippi Sound. 30 to 35 knots with frequent gusts to 45 knots over coastal waters. * WAVES/SEAS...2 to 4 feet over Mobile Bay and Mississippi Sound, 5 to 7 feet over the nearshore waters, and 8 to 12 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ633>636-122000- /O.CON.KMOB.SC.Y.0044.000000T0000Z-191113T1500Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 532 AM CST Tue Nov 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WINDS...North 20 to 25 knots with frequent gusts up to 33 knots. * WAVES/SEAS...2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
045 WHUS74 KMOB 122008 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 208 PM CST Tue Nov 12 2019 GMZ630>632-650-655-670-675-130400- /O.CON.KMOB.GL.W.0004.000000T0000Z-191113T0000Z/ /O.CON.KMOB.SC.Y.0044.191113T0000Z-191113T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 208 PM CST Tue Nov 12 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY... * WINDS...25 to 30 knots with frequent gusts to 35 knots this afternoon, diminishing to 20 to 25 knots with frequent gusts around 30 knots tonight. * WAVES/SEAS...2 to 4 feet over Mobile Bay and Mississippi Sound subsiding to 1 to 2 feet by early Wednesday morning. 5 to 7 feet over the nearshore waters subsiding to 2 to 4 feet by early Wednesday morning. 7 to 11 feet well offshore subsiding to 4 to 7 feet by early Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ633>636-130400- /O.CON.KMOB.SC.Y.0044.000000T0000Z-191113T1500Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 208 PM CST Tue Nov 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WINDS...North 20 to 25 knots with frequent gusts up to 33 knots. * WAVES/SEAS...2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
305 WHUS74 KMOB 122357 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 557 PM CST Tue Nov 12 2019 GMZ630>632-650-655-670-675-131200- /O.CAN.KMOB.GL.W.0004.000000T0000Z-191113T0000Z/ /O.CON.KMOB.SC.Y.0044.191113T0000Z-191113T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 557 PM CST Tue Nov 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Mobile has cancelled the Gale Warning. * WINDS...North to Northeast 20 to 25 knots with gusts to around 30 knots. * WAVES/SEAS...2 to 3 feet over Mobile Bay and Mississippi Sound. 5 to 7 feet over the nearshore waters subsiding to 2 to 4 feet by early Wednesday morning. 7 to 11 feet well offshore subsiding to 5 to 7 feet by early Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ633>636-131200- /O.CON.KMOB.SC.Y.0044.000000T0000Z-191113T1500Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 557 PM CST Tue Nov 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WINDS...North 20 to 25 knots with gusts to around 30 knots. * WAVES/SEAS...2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Nov 11, 12:16 PM CST, 2 hours 57 minutes earlier.
Area forecast discussion, Nov 11, 12:16 PM CST, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1216 PM CST Mon Nov 11 2019
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
18Z issuance...VFR conditions generally prevail this afternoon
with scattered to broken cloud decks between 4-8 KFT AGL. Isolated
to scattered rain showers will also be possible through the
afternoon. MVFR cigs gradually become reduced to IFR levels this
evening into late tonight. Widespread rain will move into the
area late tonight into Tuesday morning. A very brief mixture of
light freezing rain and/or a few light sleet pellets may be
possible over interior southeast MS/southwest AL between 11-15Z
Tuesday morning before precipitation ends. Strong northwest to
north winds of 15-25 knots with gusts up to around 30 knots
possible following frontal passage late tonight into Tuesday
morning. /21
&&
.PREV DISCUSSION... /issued 535 AM CST Mon Nov 11 2019/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
12Z issuance...Mid-level clouds and generally light southeast
winds expected today with a few isolated to scattered showers also
possible. More significant rain chances move in from the
northwest later this evening as a cold front approaches the area.
The front will pass through late tonight, with gusty northwest
winds and IFR cigs expected in its wake. /49
PREV DISCUSSION... /issued 429 AM CST Mon Nov 11 2019/
NEAR TERM /Now Through Monday night/...A potent upper trough
rotates southeast from central Canada through the northern Great
Plains and into the Great Lakes region during the near term
period. An unseasonably strong cold front associated with this
trough surges southeast into the lower Mississippi River Valley in
response. Ahead of this front, a surface ridge over the Southeast
and mid-Atlantic states begins to break down and onshore flow
(and subsequent Gulf moisture advection) returns to the region.
Expecting some isolated to scattered showers across the local area
today as unsettled southwesterly flow downstream from the
aforementioned upper trough sets up aloft and is able to act on
improving boundary layer moisture. Much better rain chances move
into the area from the northwest tonight as the cold front
approaches and deep-layer ascent improves across the region.
Instability will be very limited, so not expecting any severe
weather or even much in the way of thunder with this system. The
front enters the local area late tonight, with gusty northwest
winds and much colder temperatures in its wake. /49
SHORT TERM /Tuesday Through Wednesday night/...A large upper
trof over the eastern states moves off into the western Atlantic
through Wednesday as another upper trof evolves over the central
states. A dome of cold high pressure builds into the eastern
states through Tuesday night in the wake of the overnight frontal
passage. Dramatically colder air flows into the region Tuesday
into Tuesday night. Highs on Tuesday range from the lower/mid 40s
over interior southeast Mississippi and interior southwest Alabama
to the upper 50s/lower 60s near the coast of the western Florida
panhandle. A Freeze Watch has been issued for the entire area
Tuesday night when lows range from the lower/mid 20s along and
west of I-65 with mid 20s to around 30 further to the east. Record
lows will likely be broken. Wind chill values will drop to the
mid teens well inland late Tuesday night into early Wednesday
morning, with wind chill values of 20 to 25 elsewhere.
Layer lifting in the wake of the front will support categorical
pops generally east of I-65 with chance to likely pops further to
the west, with pops decreasing very quickly west to east during
the morning as much drier air flows into the area such that dry
conditions are expected over the entire land area by 18Z Tuesday.
Between 12-15Z Tuesday, a subfreezing layer expands to 3000-3500
ft thick with a minimum values down to -6C over Choctaw and Wayne
counties while surface temperatures drop to near 32F. These
conditions will support rain changing over to a wintry mix of
freezing rain and sleet over Choctaw and Wayne counties from
12-15Z Tuesday, and it's possible that a few sleet pellets will
become mixed in with rain as far south and east as from New
Augusta, MS to Camden, AL before likewise ending. Icing
accumulations of .01 to .03 inches may briefly occur over the
northern half of Wayne county and much of Choctaw county except
for the southeast portion.
A Wind Advisory may become necessary Tuesday morning into the
early afternoon over the southern portion of the area due to
northerly winds of 20 to 25 mph with gusts to 35 mph, then the
northerly flow subsides through Tuesday night. For Wednesday
into Wednesday night, a strong surface ridge will be in place over
the southeastern states while an inverted surface trof begins to
develop over the western Gulf in response to the upper trof which
evolves over the central states and begins to shift into the
eastern states. Have continued with a dry forecast for the
remainder of the period, although this pattern will eventually
bring a small chance for rain to a portion of the area in the LONG
TERM period. Highs on Wednesday will be 50 to 55 then lows
Wednesday night range from the lower 30s well inland to near 40 at
the coast. /29
LONG TERM /Thursday Through Sunday/...The upper trof advances
across the eastern states through Saturday, possibly forming an
upper low over the southeast states before moving off into the
western Atlantic. The inverted surface trof over the western Gulf
shifts eastward across the Gulf and eventually forms a surface low
over the far northeast Gulf Thursday night into Friday morning
before moving off into the western Atlantic. Expect slight chance
pops to return to the southern portion of the area Thursday
afternoon, then pops taper off Thursday night with dry conditions
expected over the entire area by Friday morning. Dry conditions
continue for the remainder of the period while temperatures trend
gradually warmer, although will still be a few degrees below
seasonable values by Sunday. /29
MARINE...Light to occasionally moderate onshore flow is expected
through this evening. A cold front pushes through late tonight, with
strong offshore flow setting up in its wake and lasting through
Tuesday night. A Gale Watch is in effect late tonight through late
Tuesday night for the coastal waters, Mobile Bay, and Mississippi
Sound. Small Craft Advisories are in effect for the remaining area
bays and sounds. Winds and seas gradually subside Wednesday and a
moderate northeast flow sets up through the rest of the week. /49
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Watch from Tuesday evening through Wednesday morning for
ALZ051>060-261>266.
FL...Freeze Watch from Tuesday evening through Wednesday morning for
FLZ201>206.
MS...Freeze Watch from Tuesday evening through Wednesday morning for
MSZ067-075-076-078-079.
GM...Gale Watch from late tonight through late Tuesday night for
GMZ630>632-650-655-670-675.
Small Craft Advisory from 3 AM Tuesday to 6 AM CST Wednesday for
GMZ633>636.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Nov 11, 5:48 AM CST, 9 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 548 AM CST Mon Nov 11 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-121200- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 548 AM CST Mon Nov 11 2019 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight An unusually strong cold front will move through the area tonight and bring widespread rain and much colder temperatures to the area. There is a moderate risk of rip currents along area beaches tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Precipitation will quickly end from west to east Tuesday morning. A wintry mix of light sleet and light freezing rain is possible over portions of Wayne and Choctaw counties before the precipitation ends. A Freeze Watch is in effect for the entire area from Tuesday evening through Wednesday morning. Lows Tuesday night range from the lower to mid 20s along and northwest of I-65 with mid 20s to around 30 further to the east. Record lows will likely be broken. There is a moderate risk of rip currents along area beaches on Tuesday. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Sunday. GMZ630>636-650-655-670-675-121200- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 548 AM CST Mon Nov 11 2019 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight A Gale Watch is in effect for the coastal waters, Mississippi Sound and Mobile Bay beginning at 3 AM CST, with a Small Craft Advisory elsewhere. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Gale Watch and Small Craft Advisory remain in effect until 6 AM CST Wednesday.
In the hours before
Special weather statement, Nov 11, 3:10 PM CST, 3 minutes before
Special Weather Statement National Weather Service Mobile AL 310 PM CST Mon Nov 11 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-121400- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 310 PM CST Mon Nov 11 2019 ...STRONG COLD FRONT TO BRING SHARPLY COLDER TEMPERATURES TO ALL OF THE REGION TUESDAY WITH A BRIEF WINTRY MIX OF PRECIPITATION ALSO POSSIBLE ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA EARLY TUESDAY MORNING... A strong cold front will surge southward across southeast Mississippi, southwest and south central Alabama, and the western Florida panhandle late tonight into early Tuesday morning. Temperatures will turn sharply colder following the passage of the front during the early morning hours Tuesday. The coldest temperatures are expected across interior southeast Mississippi and southwest Alabama, where readings may briefly fall into the lower to mid 30s early Tuesday morning, before only improving into the upper 30s to lower 40s by Tuesday afternoon. Early morning highs in the upper 40s to mid 50s are expected along and east of the Interstate 65 corridor, before temperatures gradually fall into the lower to mid 40s during the late morning and afternoon hours. Strong and gusty northerly winds behind the front will result in wind chills in the 20s and 30s through the day Tuesday. Rain will spread across the region along the front late tonight into early Tuesday morning. There is a brief opportunity for a mix of light freezing rain and a few sleet pellets across Wayne and Choctaw Counties in interior southeast Mississippi and southwest Alabama for a few hours, mainly between 6 AM and 9 AM Tuesday morning, before precipitation quickly ends. A few sleet pellets mixing with the rain also cannot be ruled out across portions of Perry and Greene Counties in southeast Mississippi and Washington and Clarke Counties in southwest Alabama on Tuesday morning. Recent warm temperatures should prevent light ice accumulation on paved surfaces in Wayne and Choctaw Counties early Tuesday morning, though motorists may want to watch for localized slick spots developing on elevated bridges and overpasses. Precipitation will remain in the form of rain across the remainder of the area. Winds should gradually diminish with clearing skies Tuesday evening into Tuesday night. Record or near record low temperatures are expected on Tuesday night. The first freeze of the season is expected across the region Tuesday night with lows expected to range in the lower to mid 20s roughly along and northwest of Interstate 65, with upper 20s to lower 30s across the rest of the region. The exception could be along the barrier islands, where lows may only fall into the mid 30s.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 4:06 AM CST | Freeze Watch | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 10 hr |
| Nov 11, 2:13 PM CST | Freeze Warning | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 43 hr |
| Nov 11, 2:13 PM CST | Wind Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.